# SDR 98ZZZX2477

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 2810 · Fuel Storage
- Part: Cover Plate
- Part number: 369A8101
- Condition: Loose
- Location: Fuel Cell
- Part time: 8,793 hours
- Component: 369H81015
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, A FUEL LEAK FROM THE AIRCRAFT BELLY WAS NOTED.  SUBSEQUENT INSPECTION FOUND THE RIGHT HAND FUEL CELL COVER BOLTS (THUS THE COVER) WERE LOOSE.  INSPECTED SEAL AND RETORQUED.
